Ask an expert
Question

20 Jan 2004

IS THERE SIDE EFFECTS AFTER HUMATROPE SOMATROPIN
I WOULD LIKE TO KNOW IF HUMATROPE SOMATROPIN HAS ANY SIDE EFFECTS AND WHAT IT DOES FOR A BODY BUILDER. HOW LONG DOES IT STAY IN YOUR SYSTEM AND HOW MUCH CAN YOU USE WITHOUT ANY DANGER
Answer 639 views
Expert
Bodybuilding
body building

01 Jan 0001

Suzanne,

I would advise that you chat to the cyberdoctor on this webste and get his opinion. If you don't come right then come chat to me again and we can see what we can do for you.

Keep well,

Conrad Booysen-Biokineticist
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18606 votes
Vote